Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Nexium is a great drug when it comes to treating the stomach acid while going haywire, it provides a 24-hour cure for these symptoms, and it is also vital that this medication is available for purchase without a prescription.
Nexium is an effective medicine when it comes to combating your stomach acid when it goes haywire, it offers a 24-hour relief to these symptoms, and it is also significant that this medicine is available for purchase without the need for a prescription.
Nexium can be easily purchased from most online pharmacies, and the medicine itself comes in a package of 28 capsules, they come at a very affordable price and with no need for a prescription, you can buy them straight away with ease.
Feel free to speak to medical professionals at Click Pharmacy if you need further advice on how to use the medication or if it right for your symptoms.
This medicine is for oral use only; you should also take medicine 1 hour before a meal. Do not crush or chew this medicine, as doing so may destroy the drug. Empty the contents into a container (a glassworks fine) with 1 teaspoon of water. After, stir the mixture well and then leave it for 2 - 3 minutes so it can thicken, stir again then drink all of the mixtures within a period of 30 minutes, if some of the medicine remains in the container, add more water, stir and then drink right away, so you take the correct dosage.
If taking any other doe of this medicine, repeat the steps above but increase the amount of water used from 1 teaspoon to 1 tablespoon. If you take Sucralfate, take Nexium 30 minutes before taking Sucralfate. If the symptoms do not improve or even worsen after 14 days of use, consult a medical professional.
The way Nexium works is via its main active ingredient;esomeprazole, as previously stated, is a type of medicine known as a Proton Pump Inhibitor, they work by turning off some of the "acid pumps" situated in the stomach acid-producing cells, doing so results in reducing the amount of acid in the stomach.
This depends on how your body reacts to the treatment and how severe your symptoms were in the first place, although the treatment should never last for more than 14 days. The usual treatment length and dosage consist of 1 capsule (the dosage of said capsule depending on the severity of your symptoms, it is advised that before taking medicine, you consult your doctor) for 1 - 4 days. Again, you should consult your doctor if symptoms have not improved after this initial period, to see if you have to extend your treatment period. There is a risk of overdose, so one has to be responsible when taking this medicine. If symptoms have not improved even after 14 days, stop taking Nexium and immediately go to your doctor. In some cases where the condition is more nefarious than normal, the dosage may be increased to 2 capsules a day. While not being a deal-breaker, it is worth knowing that people of Asian descent may take longer to process PPI, and you may need a different dosage.
Like all medicine, Nexium does have side effects. However, they are rather infrequent, these adverse effects include symptoms such as Diarrhoea, Vomiting, nausea, headache, flatulence, decreased appetite, constipation, dry mouth or an unusual taste in the mouth, and abdominal pain. Less uncommon side effects include allergic reactions, dark urine, chest or back pain, acne, changes in heart rhythm, fever, yellow colouration of the eyes or skin, known as jaundice, extreme fatigue and muscle weakness, unusual bleeding or bruising, paresthesia, a tingling or prickly sensation, persistent sore throat, severe stomach pain, muscle spasms and shaking, and seizures. It is also believed that in sporadic cases, Nexium can cause adverse effects including spine or wrist fractures in postmenopausal women, especially if the medication is taken for over a year or more, or if the dosage is considerably higher than the usual. Bacterial inflammation of the colon, especially after hospitalisation, Pneumonia, and nutritional deficiencies, including Vitamin B-12 and magnesium deficiencies.
Nexium should not taken if allergic to any of the active or inactive ingredients as doing so could cause a severe allergic reaction. There is a risk factor is you have liver disease, have low magnesium levels, pregnant, breastfeeding or planning to become pregnant. Do not take Nexium if you taking any of the following medicines: clopidogrel, delavirdine, nelfinavir, rifampin, rilpivirine, risedronate, and St. John’s wort.
The main difference between Nexium and Prilosec is that the latter contains 2 isomers. At the same time, Nexium only has one, but despite this difference, these 2 medicines have the same objection and have very similar results.
The main difference between Nexium and Protonix is the main active ingredient of Protonix is Pantoprazole, whereas the main active ingredient of the former is Esomeprazole.
Always read the patient information leaflet before starting treatment. The patient information can be found here.
18 September 2020